Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the covering of analytic loci by complexes


Authors: B. O. Koopman and A. B. Brown
Journal: Trans. Amer. Math. Soc. 34 (1932), 231-251
MSC: Primary 26E05; Secondary 32A10
MathSciNet review: 1501636
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26E05, 32A10

Retrieve articles in all journals with MSC: 26E05, 32A10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1932-1501636-9
PII: S 0002-9947(1932)1501636-9
Article copyright: © Copyright 1932 American Mathematical Society